On isolated strata of p-gonal Riemann surfaces in the branch locus of moduli spaces

Bartolini, Gabriel and Costa, Antonio F. and Izquierdo, Milagros (2012) On isolated strata of p-gonal Riemann surfaces in the branch locus of moduli spaces. Albanian J. Math., 6 (1). pp. 11-19.

[img]
Preview
Text
2012-2.pdf

Download (360kB) | Preview
Item Type: Article
Subjects: Q Science >
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 23:44
Last Modified: 06 Dec 2017 23:44
URI: http://repo.risat.org/id/eprint/240

Actions (login required)

View Item View Item